Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Edarbyclor oral.

    Overall User Ratings

    61 Total User Reviews

    User Reviews

    «Previous 6-10 of 61 Next»
    Condition: High Blood Pressure
    3/15/2015 11:35:18 AM

    Reviewer: Rifleman52, 65-74 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    This medication is terrible. After two days, I felt muscle weakness, heart palpatations, extreme dizziness (the worst side affect). This morning my BP reading was very high, 225/95, and I just doubled up on my old medication to bring it down. I already feel 100% better than when I took the edarbyclor. I'm currently on Metoprol 25mg twice a day. Maybe all I need is to increase that dose. Seein ... Show Full Comment

    Condition: High Blood Pressure
    2/8/2015 7:59:30 PM

    Reviewer: Ottermoons, 55-64 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 1

    Comment:
    Side effects

    Condition: High Blood Pressure
    1/10/2015 10:56:11 PM

    Reviewer: sylly, 75 or over Female on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 2

    Comment:
    it brought my BP down but i have muscle weakness and tiredness. i have muscle pain in my arms, mostly my left arm to where i cannot raise my arm up to comb my hair. Basically i am losing use of my right arm. Doctor says it can't be edarbyclor, but it happen right after taking edarbyclor, low dosage. But it is the only drug that lowered my BP. what to do??

    Condition: High Blood Pressure
    10/19/2014 7:35:42 PM

    Reviewer: 55-64 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    I hurt in my sides and stomach .. Tired really out of breath could not hardly function .. Now doctor said I my have to have a liver transplant .. And this came on very sudden .. Don't know if the medication had any thing to do with it but it was very close togather

    Condition: High Blood Pressure
    9/27/2014 11:32:11 AM

    Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 1

    Comment:
    Dr. gave me some free samples, which are not easy to open. It worked, but too well. My BP dropped very low on 3rd day of use. 2nd day of use I started having some leg cramps and clammy sweating after light activity. 3rd day, by evening, clammy sweating was much worse, dizzy, short of breath, chest pains and vomiting. BP dropped to 98/68. Took all night for chest pains to go away. Now I'm on da ... Show Full Comment

    «Previous 6-10 of 61 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes supply kit
    Pack and prepare.
    Balding man in mirror
    Treatments & solutions.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    acupuncture needle on shoulder
    10 tips to look and feel good.
    Close up of eye
    12 reasons you're distracted.
    woman biting a big ice cube
    Habits that wreck your teeth.
    apple slices with peanut butter
    What goes best with workouts?
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.